MAUDE Adverse Event Report: ABBOTT LABORATORIES TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT LABORATORIES TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 06L45-42
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed increased total bilirubin results generated on the architect c8000 analyzer for 13 patients.The customer repeated the samples on another architect which generated lower results.The following data was provided: sid (b)(6) initial result = 1.54 repeat result = 0.59.Sid (b)(6) initial result = 0.7 repeat result = 0.3.Sid (b)(6) initial result = 0.8 repeat result = 0.4.Sid (b)(6) initial result = 0.6 repeat result = 0.3.Sid (b)(6) initial result = 0.9 repeat result = 0.4.Sid (b)(6) initial result = 0.9 repeat result = 0.4.Sid (b)(6) initial result = 4.1 repeat result = 1.6.Sid (b)(6) initial result = 0.8 repeat result = 0.5.Sid (b)(6) initial result = 2.9 repeat result = 1.2.Adult ref range 0.2-1.2 mg/dl.The following samples are neonates reference range is 6-10.5 mg/dl.Sid (b)(6) initial result = 14.9 repeat result = 5.6.Sid (b)(6) initial result = >25.0 repeat result = 8.35.Sid (b)(6) initial result = 15.9 repeat result = 6.2.Sid (b)(6) initial result = 22.2 repeat result = 8.6 no impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information for section a1 patient identifier = (b)(6).
 
Event or Problem Description
The customer observed increased total bilirubin results generated on the architect c8000 analyzer for 13 patients.The customer repeated the samples on another architect which generated lower results.The following data was provided: sid (b)(6), initial result = 1.54 repeat result = 0.59.Sid (b)(6), initial result = 0.7 repeat result = 0.3.Sid(b)(6), initial result = 0.8 repeat result = 0.4.Sid(b)(6), initial result = 0.6 repeat result = 0.3.Sid (b)(6), initial result = 0.9 repeat result = 0.4.Sid (b)(6), initial result = 0.9 repeat result = 0.4.Sid (b)(6), initial result = 4.1 repeat result = 1.6.Sid (b)(6), initial result = 0.8 repeat result = 0.5.Sid(b)(6), initial result = 2.9 repeat result = 1.2.Adult ref range 0.2-1.2 mg/dl.The following samples are neonates reference range is 6-10.5 mg/dl sid (b)(6), initial result = 14.9 repeat result = 5.6.Sid (b)(6), initial result = >25.0 repeat result = 8.35.Sid (b)(6), initial result = 15.9 repeat result = 6.2.Sid (b)(6), initial result = 22.2 repeat result = 8.6 no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Issue was cause by bubbles in the reagent.Issue was resolved by changing cartridge and calibrating.The ticket search by lot indicates that the complaint lot performs as expected for this product.Ticket trending review did not identify any trends.Device history review did not identify any non-conformances or deviations with the complaint lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect total bilirubin reagent lot 64715uq08 was identified.

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19811166
Report Number3016438761-2024-00423
Device Sequence Number18237635
Product Code CIG
UDI-Device Identifier00380740174972
UDI-Public(01)00380740174972(17)250131(10)64715UQ08
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number06L45-42
Device Lot Number64715UQ08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, (B)(6); ARC C8 PROC MOD, 01G06-11, (B)(6)
Patient SexUnknown